New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Suki1974
New Member


Date Joined Jan 2016
Total Posts : 1
   Posted 1/3/2016 8:43 AM (GMT -6)   
My doctor recently switched me to viibryd, anyone else had violent, hard to wake up from dreams?

UserANONYMOUS
Forum Moderator


Date Joined May 2011
Total Posts : 4384
   Posted 1/4/2016 6:38 AM (GMT -6)   
Hello Suki1974,

Welcome to the forum!

Abnormal dreams are a side effect of Viibryd. However, if you are having trouble with them, please be sure to contact your doctor and let them know.

I hope the side effects will lessen soon.

UA
Moderator - Bipolar

Depression, Borderline Personality Disorder.
Chronic Pain - Cervical Kyphosis, Cervical Spondylosis, Thoracic Scoliosis.
New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, October 23, 2017 10:26 PM (GMT -6)
There are a total of 2,886,416 posts in 316,711 threads.
View Active Threads


Who's Online
This forum has 157801 registered members. Please welcome our newest member, zameliiiii.
852 Guest(s), 9 Registered Member(s) are currently online.  Details
19tarpon47, sebreg, Scaredy Cat, Iyace, The Dude Abides, Girlie, Madcat25, quincy, ddyss


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer